question-icon

What causes sensitivity and red marks on penis head?

default
Posted on Thu, 19 May 2016
Question: Hello Doctor
I have too much sensitivity on my penis head and also seeing bit of red marks . Not sure what exactly it is. It doesn't itch though. But I am having this for a month or 2 mow. Appreciate any help
doctor
Answered by Dr. Kakkar S. (51 minutes later)
Brief Answer:
Need more infornation as well as an image

Detailed Answer:
Hello. Thank you for writing to us

I am Dr.kakkar(dermatologist). I have trad your question and i have noted your concern

you seem to have candidal/yeast infection.
I would appreciate if you can upload an image in "Reports Section"

Also let me know whether do have diabetes? Are you sexually active? Does your partner complain of vaginal dischrge and pruritus?

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. (1 hour later)
Also let me know whether do have diabetes? NO
Are you sexually active? Not extremely. But to some extent yes. I do masturbate once a week though apx.
Does your partner complain of vaginal dischrge and pruritus? No.


Also I am not sure if I have diabetes though. But when I met my primary physician last year I was not having diabetes.

Will this be good to use?
doctor
Answered by Dr. Kakkar S. (8 hours later)
Brief Answer:
Candidal balanitis

Detailed Answer:
Hi.

I have reviewed the Images. I can see redness with some macerated white scaling. I would keep a possibility of Candidal balanitis.
I suggest an Oral antifungal e.g single dose of fluconazole tablet 150 mg. Topically you may use an antifungal cream e.g clotrimazole 1% cream+ hydrocortisone 0.025% cream (Canesten-HC cream).
These are prescription medications and I suggest that you talk to your doctor for the neeful.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
doctor
Answered by Dr. Kakkar S. (15 hours later)
Brief Answer:
clotrimazole 1% and hydrocortisone 1% cream

Detailed Answer:
Hi.

No. This is not sufficient. This cream is just a plain steroid i.e hydrocortisone whereas I suggested you to use a combination of clotrimazole 1% (antifungal) and hydrocortisone 1% cream.

Regards
Above answer was peer-reviewed by : Dr. Deepak
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 9435 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes sensitivity and red marks on penis head?

Brief Answer: Need more infornation as well as an image Detailed Answer: Hello. Thank you for writing to us I am Dr.kakkar(dermatologist). I have trad your question and i have noted your concern you seem to have candidal/yeast infection. I would appreciate if you can upload an image in "Reports Section" Also let me know whether do have diabetes? Are you sexually active? Does your partner complain of vaginal dischrge and pruritus? Regards